# SDR MWEA010820

- Difficulty date: May 21, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 70,138 hours, 55,910 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 995773923
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT BS 945 LONGERON 10 TO 12 LEFT HAS ELONGATED HOLE.  CUT OUT DAMAGED SECTION, FABRICATED NEW SECTION, DRILLED AND TRIMMED NEW SECTION, INSTALLED SHEAR TIE.
